With Raynaud's phenomenon are the drugs associated with treatment addictive? Here is a clip of info I found online:
"Most of the medicines used to treat people with Raynaud's are given to improve blood flow to the extremities. These medicines include calcium channel-blockers, such as:
Calcium channel-blockers help limit the number and severity of attacks in about 2 out of 3 patients with Raynaud's."
I keep gloves with me, avoid to much A/C, keep those tear open packs with me that heat up, avoid stress whenever possible, etc. I was diagnosed over 4 years ago with this. Over this last week I am detoxing from an addiction to Tramadol and do not want to take anything habit forming.
All the medicines , in general practice, have some or other form of side effects.The good point is that the occurrence of these side effects are very very little.
But if you think about the addiction of these medicines, chances are too less, but not 100%.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.